# SDR UPS06548283

- Difficulty date: October 21, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- System (JASC): 3240 · Landing Gear Brake System
- Part: Flex Line
- Condition: Leaking
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED - LOSS OF BRAKING.  CREW RECEIVED L HYD SYS PRESS MESSAGE.  UPON TOUCHDOWN, APPLIED BRAKES WITH NO RESPONSE FROM BRAKE SYSTEM.  PERFORMED 2 GO-AROUNDS.  A/C LANDED SAFELY WITH NO FURTHER INCIDENT.  (LEAKING FLEX LINE IN W/W).  R&R LEFT EDP PER MM 29-11-05-4. REPLACED LEFT EDP CASE DRAIN FILTERS PER MM 29-11-17-4. NO CONTAMINATION NOTED. OPS AND LEAK CHECK GOOD.
